SciELO - Scientific Electronic Library Online

 
vol.133 número10Rescate con Sirolimus por rechazo agudo recurrente y diabetes mellitus en trasplante hepático: Caso clínico pediátrico75 años de la Facultad de Medicina de la Pontificia Universidad Católica de Chile índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

Compartir


Revista médica de Chile

versión impresa ISSN 0034-9887

Resumen

EYMIN L, Gonzalo; ANDRESEN H, Max; GODOY F, Jaime  y  RADA G, Gabriel. Malignant neuroleptic syndrome and polyserositis associated to clozapine use: Report of one case. Rev. méd. Chile [online]. 2005, vol.133, n.10, pp.1225-1228. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872005001000012.

Malignant neuroleptic syndrome is a complication of antipsychotic medication use. Clozapine use is also associated with polyserositis and eosinophilia. We report a 17 years old female treated with clozapine, valproic acid, lithium carbonate and lorazepam that consulted in the emergency room for confusion, lethargy, catatonia, rigidity, myalgya and fever. Complete blood count showed eosinophilia. An abdominal CAT scan showed ascites and pleural effusion. Clozapine was discontinued and bromocriptine was started. One week after admission, the patient remained febrile and liver enzymes were elevated. Valproic acid was discontinued. Inflammatory parameters stated to subside and the patient was discharged afebrile days after admission (Rev Méd Chile 2005; 133: 1225-8)

Palabras clave : Bromocriptine; Clozapine; Neuroleptic malignant syndrome; neuroleptic-induced.

        · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons